MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC 6F RADIOLOGY BASIC TRAY DL; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC 6F RADIOLOGY BASIC TRAY DL; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number 3276135
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and is pending evaluation.Results are expected soon.A lot history review (lhr) of redz1560 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that patient has a picc inserted.Error in the guidewire measurement marking, it was reversely imprinted.Marking was supposed to be imprinted starting from the tip of the guidewire, however, marking was imprinted starting on the back end of the wire instead.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and lot history, applicable previous investigation(s), labeling, applicable manufacturing records, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of incorrect guidewire depth markings is confirmed and appears to be supplier related.One 135 cm guidewire was returned for evaluation.The proximal and distal end of the guidewire were observed to contain bends.An inspection of the guidewire print markings revealed the first markers to be located 34.5 cm from the distal end (floppy tip) and 19.5 cm from the proximal end.A product packaging label was also returned with product information indicating ref:3276135 and lot: redz1560.The start and ending locations of the guidwire depth markers appear to be oriented backwards.Additional review of the photos of the sample by the manufacturing facility confirmed the incorrect printing on the guidewire; therefore, the complaint is confirmed, supplier related.

Brand Name
POWERPICC 6F RADIOLOGY BASIC TRAY DL
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key10793498
Report Number3006260740-2020-20398
Device Sequence Number558865
Product Code LJS
UDI-Device Identifier00801741028007
UDI-Public(01)00801741028007
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K051991
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/30/2023
Device Model Number3276135
Device Catalogue Number3276135
Device Lot NumberREDZ1560
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2020
Initial Date Received by Manufacturer 10/08/2020
Supplement Date Received by Manufacturer12/11/2020
Initial Report FDA Received Date11/05/2020
Supplement Report FDA Received Date01/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;